Selected publications:

1. S. Berhanu: Propagation of Singularities in a Locally Integrable Structure. Michigan Journal of Math 40(1993), 119-138.

2. S. Berhanu and S. Chanillo: Holder and $L^p$ estimates  for a local solution of $\overline\partial_b$ at top degree. Journal of Functional Analysis 114(1993), 232-256.

3. S. Berhanu: Liouville's theorem and the maximum modulus principle for a system of complex vector fields. Comm. PDE 19(1994),1805-1827.

4. S. Berhanu and G. Mendoza: Orbits and Global unique continuation for systems of vector fields, Journal of Geometric Analysis , Vol 7, Number 2 (1997) 173-194.

5. S. Berhanu and A. Meziani: On rotationally invariant vector fields in the plane. Manuscripta Math. 89(1996), 355-371.

6. S. Berhanu: Extreme points and the strong maximum principle for CR functions, Contemporary Math., Volume 205, 1997, 1-13.

7. S. Berhanu and A. Meziani: Global properties of a class of planar vector fields of infinite type. Commun. in Partial Differential Equations, 22(1 &2), 99-142(1997).

8. S. Berhanu and I. Pesenson: The trace problem for vector fields satisfying Hormander's condition. Mathematische Zeitschrift, 231,103-122(1999).

9. S. Berhanu, F. Gladiali and G. Porru : Qualitative properties of solutions to elliptic singular problems, J. of Inequal. & Appl., Vol 3, 313-330 (1999)

10. S. Berhanu and G. Porru: Qualitative and quantitative estimates for large solutions to semilinear equations, Communications in Applied Analysis, Volume 4, Number 1, 121-131 (2000)

11. S. Berhanu, J. Hounie and P. Santiago : A similarity principle for complex vector fields and applications, Transactions of the AMS 353 (2000), 1661-1675

12. S. Berhanu and J. Hounie : Uniqueness for locally integrable solutions of overdetermined systems, Duke Math. J. 105 (2000), 387-410

13. S. Berhanu and J. Hounie: An F. and M. Riesz theorem for planar vector fields, Math. Ann. 320 (2001), 463-485

14. S. Berhanu and J. Hounie: A strong uniqueness theorem for planar vector fields,  Bol. Soc. Bras. Mat., Vol. 32  (2001), No. 3, 359-376

15. S. Berhanu and J. Hounie : On boundary properties of solutions of complex vector fields,  Journal of  Functional  Analysis  192  (2002), 446-490

16. S. Berhanu and J. Hounie Traces and the F. and M. Riesz Theorem for vector fields,  Annales de l'Institut Fourier, Vol.  53, 5 (2003), 1425-1460

17 . S. Berhanu and J. Hounie On boundary regularity for one-sided locally solvable vector fields,  Indiana University Mathematics Journal , Vol. 52, 6 (2003), 1447-1477

18.   S. Berhanu and J. Hounie The  F. and M. Riesz property for vector fields,  Contemporary Mathematics., Vol 368 (2005), 25-39

19. S. Berhanu and A. Mohammed: A Harnack inequality for ordinary differential equations, The Amer. Math. Monthly, Vol. 112, (2005), 32—41

20. S. Berhanu, F. Cuccu, and G. Porru: On boundary behaviour, including second order effects of solutions to singular elliptic problems,  Acta Mathematics Sinica, Vol. 23, No. 3, (2007), 479-486

21. S. Berhanu and J. Hounie: An F. and M. Riesz theorem for a system of vector fields,  Inventiones Mathematicae, Vol. 162, (2005), 357-380

22. S. Berhanu and C. Wang: On the maximum principle and a notion of plurisubharmonicity for abstract CR manifolds, Michigan Mathematical Journal, to appear

23. S. Berhanu and J. Hounie: On the  F. and M. Riesz theorem for wedges with edges of class $C^{1,\alpha}$, Mathematische Zeitschrift, Vol. 255, (2007), 161-175

24.   Z. Adwan and S. Berhanu :  Edge-of-the-wedge theory in involutive structures,   Asian Journal of Mathematics,, Vol. 11 (2007), 1-18

25.   S. Berhanu and J. Hounie :  The Baouendi-Treves approximation theorem for continuous vector fields,   Asian Journal of Mathematics,, Vol. 11 (2007), 55-68

26.   S. Berhanu and J. Hounie :  A Rudin-Carleson theorem for planar vector fields,   Mathematische Annalen,, to appear

27.   S. Berhanu and J. Hounie :  A generalization of the Rudin-Carleson theorem,   Advances in phase space analysis of partial differential equations, Birkhauser Boston, , Vol. 78 (2009), 37-57

28.   S. Berhanu :  On microlocal analyticity of solutions of first-order nonlinear PDE,   Annales de l'Institut Fourier,, Vol. 59, no. 4 (2009), 1267-1290

29.   S. Berhanu :  On involutive systems of first-order nonlinear PDEs, Birkhauser ,   an issue honoring L. Rothschild